# SDR AALA20160704001

- Difficulty date: July 3, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 9,386 hours, 1,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: F10010
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS CHECK, FOUND R5 DOOR EPAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK AT DOOR 5R IAW AMM 52-12-20, CHECKED OPERATIONS GOOD. OKAY FOR SERVICE. THE AIRCRAFT WAS GROUNDED.
